MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EV1000 PUMP UNIT; EVPMP

EDWARDS LIFESCIENCES EV1000 PUMP UNIT; EVPMP
Model Number EVPMP
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned for evaluation.When the product evaluation has been completed, a supplemental report will be submitted.The device history record review was completed and all inspections passed with no non-comformances.
 
Event or Problem Description
The pump unit failed functional test for pressure at various flows with the difference pressure outlet ad at 150 normal liters per hour.The measurement is 136.3 mmhg and the limits are from plus or minus 10 mmhg.The test technician found that the pumps manifold bottom had cracks around the pems for the manifold lid.All tests passed after the manifold bottom was replaced.There were no error messages or alarms that displayed.There was no patient involvement.
 
Additional Manufacturer Narrative
New information was received that the test technician reported the incorrect information for section v whether erroneous hemodynamic or pressure values were observed regarding the in process failure of the evpmp during lab testing.There were no erroneous values noted and this was due to it getting the failing values from test equipment when not connected to an ev1000 monitor.This requires a correction of mdr reportability to not reportable because although the pump unit failed testing there were no erroneous values reported.

Brand Name
EV1000 PUMP UNIT
Common Device Name
EVPMP
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key12579949
Report Number2015691-2021-05526
Device Sequence Number17016062
Product Code DXN
UDI-Device Identifier00690103193213
UDI-Public0100690103193213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2023
Device Model NumberEVPMP
Device Catalogue NumberEVPMP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date10/05/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown